# SDR ASOA2012081302057

- Difficulty date: July 30, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 20,264 hours, 14,048 cycles
- Engine: Ge CF348C1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Part time: 987,168 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOORBEAM AT FS 280 CORRODED.  R & R FWD FLOORBEAM IAW SRM 51-42-06-001-001, 51-42-21-001-001.
